# SDR P5CA9600350

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cover
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR STEERING CABLE HOUSING COVER CRACKED.  SANDED OUT CRACK, COLD BOND PLY LAYUP BONDED AND SEALED IAW SRM 51-40-09.
